Table of Contents Author Guidelines Submit a Manuscript
RETRACTED

This article has been retracted as it is found to contain a substantial amount of material, without referencing, from the paper "The Split Common Fixed Point Problem for Total Asymptotically Strictly Pseudocontractive Mappings," Shih-sen Chang, Lin Wang, Yong Kun Tang and Li Yang, Journal of Applied Mathematics, vol. 2012, Article ID 385638, 13 pages, 2012. doi:10.1155/2012/385638.

Abstract and Applied Analysis
Volume 2012 (2012), Article ID 768591, 9 pages
http://dx.doi.org/10.1155/2012/768591
Research Article

The Split Common Fixed Point Problem for Quasi-Total Asymptotically Nonexpansive Uniformly Lipschitzian Mappings

1College of Statistics and Mathematics, Yunnan University of Finance and Economics, Yunnan, Kunming 650221, China
2School of Information Engineering, The College of Arts and Sciences, Yunnan Normal University, Yunnan, Kunming 650222, China

Received 9 February 2012; Accepted 12 March 2012

Academic Editor: Paul Eloe

Copyright © 2012 Jing Na et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Censor and T. Elfving, “A multiprojection algorithm using Bregman projections in a product space,” Numerical Algorithms, vol. 8, no. 2-4, pp. 221–239, 1994. View at Publisher · View at Google Scholar
  2. C. Byrne, “Iterative oblique projection onto convex sets and the split feasibility problem,” Inverse Problems, vol. 18, no. 2, pp. 441–453, 2002. View at Publisher · View at Google Scholar
  3. Y. Censor, T. Elfving, N. Kopf, and T. Bortfeld, “The multiple-sets split feasibility problem and its applications for inverse problems,” Inverse Problems, vol. 21, no. 6, pp. 2071–2084, 2005. View at Publisher · View at Google Scholar
  4. Y. Censor and A. Segal, “The split common fixed point problem for directed operators,” Journal of Convex Analysis, vol. 16, no. 2, pp. 587–600, 2009. View at Google Scholar
  5. Y. Censor, T. Bortfeld, B. Martin, and T. Trofimov, “A unified approach for inversion problem in intensity-modolated radiation therapy,” Physics in Medicine and Biology, vol. 51, pp. 2353–2365, 2006. View at Google Scholar
  6. Y. Censor, A. Motova, and A. Segal, “Perturbed projections and subgradient projections for the multiple-sets split feasibility problem,” Journal of Mathematical Analysis and Applications, vol. 327, no. 2, pp. 1244–1256, 2007. View at Publisher · View at Google Scholar
  7. G. Lopez, V. Martin, H. K. Xu et al., “Iterative algorithms for the muitiple-sets split feasibility problem,” in Biomedical Mathematics: Promising Directions in Imaging, Therapy Planning and inverse Problems, Y. Censor, M. Jiang, and G. Wang, Eds., pp. 243–279, Medical Physics, Madison, Wis, USA, 2009. View at Google Scholar
  8. Y. Dang and Y. Gao, “The strong convergence of a KM-CQ-like algorithm for a split feasibility problem,” Inverse Problems, vol. 27, no. 1, Article ID 015007, 9 pages, 2011. View at Publisher · View at Google Scholar
  9. A. Moudafi, “A note on the split common fixed-point problem for quasi-nonexpansive operators,” Nonlinear Analysis, vol. 74, no. 12, pp. 4083–4087, 2011. View at Publisher · View at Google Scholar
  10. A. Moudafi, “The split common fixed-point problem for demicontractive mappings,” Inverse Problems, vol. 26, no. 5, Article ID 055007, 6 pages, 2010. View at Publisher · View at Google Scholar
  11. S. Maruster and C. Popirlan, “On the Mann-type iteration and the convex feasibility problem,” Journal of Computational and Applied Mathematics, vol. 212, no. 2, pp. 390–396, 2008. View at Publisher · View at Google Scholar
  12. L. J. Qin, L. Wang, and S. S. Chang, “Multiple-set split feasibility problem for a finite family of asymptotically quasi-nonexpansive mappings,” PanAmerican Mathematical Journal, vol. 22, no. 1, pp. 37–45, 2012. View at Google Scholar
  13. F. Wang and H. K. Xu, “Approximating curve and strong convergence of the CQ algorithm for the split feasibility problem,” Journal of Inequalities and Applications, vol. 2010, Article ID 102085, 13 pages, 2010. View at Publisher · View at Google Scholar
  14. H. K. Xu, “Iterative methods for the split feasibility problem in infinite-dimensional Hilbert spaces,” Inverse Problems, vol. 26, no. 10, Article ID 105018, 17 pages, 2010. View at Publisher · View at Google Scholar
  15. H. K. Xu, “A variable Krasnosel'skii–Mann algorithm and the multiple-set split feasibility problem,” Inverse Problems, vol. 22, no. 6, pp. 2021–2034, 2006. View at Publisher · View at Google Scholar
  16. Q. Yang, “The relaxed CQ algorithm solving the split feasibility problem,” Inverse Problems, vol. 20, no. 4, pp. 1261–1266, 2004. View at Publisher · View at Google Scholar
  17. Y. I. Alber, C. E. Chidume, and H. Zegeye, “Approximating fixed points of total asymptotically nonexpansive mappings,” Fixed Point Theory and Applications, vol. 2006, Article ID 10673, 20 pages, 2006. View at Publisher · View at Google Scholar
  18. H. K. Xu, “Iterative algorithms for nonlinear operators,” Journal of the London Mathematical Society, vol. 66, no. 1, pp. 240–256, 2002. View at Publisher · View at Google Scholar